Solian Weight Increased Side Effect Reports
The following Solian Weight Increased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Weight Increased, can occur, and what you can do about them.
A side effect could appear soon after you start Solian or it might take time to develop.
|Liver Function Test Abnormal, Weight Increased, Acne|
This Weight Increased side effect was reported by a pharmacist from GERMANY. A female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Solian (dosage: Unk Ukn, Unk), which was started on Jan 01, 2011. Concurrently used drugs:
Solian Weight Increased Causes and Reviews
Do you know if your current weight is healthy? "Underweight", "normal", "overweight", and "obese" are all labels for ranges of weight. Obese and overweight mean that your weight is greater than it should be for your health. Underweight means that it is lower than it should be for your health. Your healthy body weight depends on your sex and height. For children, it also depends on your age.
A sudden, unexpected change in weight can be a sign of a medical problem. Causes for sudden weight loss can include
- Thyroid problems
- Infectious diseases
- Digestive diseases
- Certain medicines
Sudden weight gain can be due to medicines, thyroid problems, heart failure, and kidney disease.
Good nutrition and exercise can help in losing weight. Eating extra calories within a well-balanced diet and treating any underlying medical problems can help to add weight.
Solian Weight Increased Reviews
|Fri, 04 Nov 2011|
Im taking Solian 100mg at night, for the past 10 years reduced from 400mg, when I was full on pyhcotic. It makes me very drowsey in the morning. I was off it for a year and reduced to my normal size 8, from my now size 12. But I think if i excersized more I could tone down again. It definatley increases my appetiate and abilty to gain weight, and makes me lethargic. But I cant risk going phycotic again.
|Sat, 24 Apr 2010|
|Can it be a side effect of Solian if I had MASTYTIS (inflammation of breast) recently and rather much matter evacuated? I have been using Solian for about 8 - 9 months. My diagnosis is smth. schizotypical depressive. Besides, I have been taking Sertraline.|
|Thu, 06 Jan 2011|
|Has Solian ever had a diagnosis of Violent Tendencies for a schitzaphrenic patient??|
|Fri, 25 Jun 2010|
|I have been treated with Solian for 12 years Im female 37 I have not had my periods for 12 years I regularly suffer from hyper anxiety diahorrea muscle twitching muscle spasms and stiffness I am always exhausted my breasts leak a milky substance and I regularly have debilitating mood swings and flashbacks of my original trauma that took me to a psychiatrist 12 years ago when I was first diagnosed as psychotic I regularly see a psychiatrist who is aware of my symptoms but other medications have too heavy a sedative affect on me what should I be doing about this?|
|Tue, 29 Jun 2010|
|When I Have a side effect of a arrythmic heart must I stop using Solian or isn't it to serious|
|Sun, 26 Sep 2010|
|my love muscle shrunk my hairs fallin out|
|Wed, 29 Sep 2010|
|i used to weigh 145 pounds now i weigh 260 pounds. i get palpitations. i have a lot of mood swings. sometimes i get chestpain. my sex life is not enjoyable. my erections are not full 100 percent. i am always irritable.|
|Thu, 30 Sep 2010|
|I have been taking Solian for at least five years on and off ive taking small dose but still have mood swings nervous tension i develop sweating of the hands my face goes red i feel like my body is overheating|
|Fri, 22 Oct 2010|
|keleacute; leffet de Solian 5mg pour le patient reponse : elect-robot.fr|